| Catalog Number |
2R8402 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that clearlink system solution set was leaking from the drip chamber which resulted in air in the line.This event occurred during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
G1: device manufacturer address 1: 600 mts.Oeste de entrada, principal ave.Las americas, parque industrial.The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
The device was received for evaluation.Visual inspection did not identify any abnormalities that could have contributed to the reported condition.Pressure testing and clear passage under water testing were performed, and the results were not satisfactory since there was confirmation of the reported defect between the assembly of the tubing into drip chamber.A priming testing was also performed, with no issues noted.A dimensional test was performed at the tubing and was according to specification.The reported condition was verified.The cause of the reported condition could not be determined.A nonconformance has been opened to address this issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.